# SDR C2XA09CL087

- Difficulty date: June 20, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 24,557 hours, 18,386 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,248 hours, 15,453 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 23070681
- Condition: Fractured
- Location: Nr 2 Engine
- Part time: 20,248 hours, 15,453 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

CLE - FLT 2135 - THE CREW REPORTED A NR 2 ENGINE UNCOMMANDED SHUTDOWN IN FLIGHT.  ENGINE WOULD NOT RESTART AND THE AIRCRAFT DIVERTED INTO CVG AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE.  OPERATIONAL CHECKS WERE GOOD.  TEAR DOWN REPORT FROM ROLLS ROYCE INDICATES THE FAILURE OF THE NR 2 ENGINE WAS DUE TO FRACTURE OF THE 1ST STAGE COMPRESSOR BLADE.  FRACTURE INITIATED AT LEADING EDGE 0.6 INCH ABOVE DOVETAIL CORROSION WAS PRESENT AT FRACTURE ORIGIN AND ON SEVERAL OTHER BLADES.
